# SDR DALA2024102810439

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0631106) CRACK WAS FOUND OF 0.13IN OF LENGTH ON RH FUSELAGE FRAME AT INBOARD FASTENER HOLE ON STA 867. BTW S-8R & S-9R. RH FUSELAGE FRAME ON STA 867 WAS REPAIRED PER AMDS 2526-01236-02B.
